| Catalog Number |
3C0062 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an interlink sytem continu-flo solution set came apart at the stopcock which resulted in an intravenous fluid leak.This was observed during patient infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h3, h4, h6 and h10.H10: the actual device was not available; however, five (5) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional test including pressure test and clear passage test was performed with no issues were noted.Additionally, priming was performed on the samples with no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.